# SDR AC2A081233

- Difficulty date: October 29, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Aircraft time: 5,056 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 900601
- Part serial: 983603
- Condition: Malfunctioned
- Location: Search Light
- Part time: 492 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHT WILL NOT RETRACT. REPLACED LIGHT.
